# SDR AMTA200700504

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT POWER LEFT A/C BUSS.  (K)    10-26-07    REMOVED AND REPLACED MODULE IAW AMM 24-21-51-4, OPS CHECK NORMAL PER AMM 24-21-00-5.  (M)
